Estimation of Parameters of the Formula for Optimal Discretization of the Range of Values of a Two-Dimensional Random Variable
- Authors: Lapko A.V.1,2, Lapko V.A.1,2
-
Affiliations:
- Institute of Computational Modeling, Siberian Branch, Russian Academy of Sciences (ICM SB RAS)
- Reshetnev Siberian State University of Science and Technology
- Issue: Vol 61, No 5 (2018)
- Pages: 427-433
- Section: General Problems of Metrology and Measurement Technique
- URL: https://journals.rcsi.science/0543-1972/article/view/246476
- DOI: https://doi.org/10.1007/s11018-018-1447-9
- ID: 246476
Cite item
Abstract
Methods for estimating the parameters of the formula for the optimal discretization of the domain of determining the probability density of a two-dimensional random variable are considered. The properties of the proposed methods are investigated and the conditions for their validity are determined.
About the authors
A. V. Lapko
Institute of Computational Modeling, Siberian Branch, Russian Academy of Sciences (ICM SB RAS); Reshetnev Siberian State University of Science and Technology
Author for correspondence.
Email: lapko@icm.krasn.ru
Russian Federation, Krasnoyarsk; Krasnoyarsk
V. A. Lapko
Institute of Computational Modeling, Siberian Branch, Russian Academy of Sciences (ICM SB RAS); Reshetnev Siberian State University of Science and Technology
Email: lapko@icm.krasn.ru
Russian Federation, Krasnoyarsk; Krasnoyarsk
Supplementary files
